# SDR CALA0700585

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,296 hours, 32,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35767
- Condition: Corroded
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500C S26L CORROSION.  INSTALLED REPAIR AT S26L STA 500C IN FWD CARGO IAW SRM 53-00-03 REPAIR 1.
